# SDR COMA2008122850049

- Difficulty date: December 28, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- Aircraft time: 34,125 hours, 31,410 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT EN ROUTE BOS-CVG RECEIVED A NOSE GEAR DOOR AND GEAR DISAGREE MESSAGE, FLIGHT RETURNED TO BOS.  PERFORMED A LANDING GEAR EXTENSION/RETRACTION CHECK, NO DISCREPANCIES NOTED, NO MESSAGES RECEIVED.
